Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

I have been on loesrin pill and started getting brown discharge. Could I be pregnant ?

im 17 5ft4.. ive been on a pill called loestrin for about 6 months.. and i dont have periods anymore my doctor said its fine if i dont come on my periods.. but i started getting this light brown discharge in my underwear and when i wipe after i go to the toilet.. recently i just had intercourse with my partner unprotected.. i dont have sex much because im always in pain when i have it.. ? could i be pregnant? im worried need advice!!
Asked On : Wed, 15 Jun 2011
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
hi karen
welcome to healthcare magic
brown discharge is always sign for pregnancy but u didnt specify from how many mnths u didnt got ur using oral contraceptive pills there is less chances for u to concieve and you should be aware of its side effects.and if your not menstruating than its not good for your health.consult good gynaecologist.
and if you have doubt go for pregnancy test done at home and than consult gynaecologist.
Answered: Wed, 15 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor